# SDR ERAA064361

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 10514183035
- Condition: Mismarked
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED OVERSIZE  BUSHING AND STANDARD SIZE WAS INSIDE PACKAGE THAT WAS MARKED AS OVERSIZED.
